Analysis Mathematica

, Volume 39, Issue 1, pp 69–85 | Cite as

The boundedness of sublinear operators on Morrey-Herz spaces over the homogeneous type space



In this article, the Morrey-Herz spaces over the homogeneous type basic space are introduced; moreover, several theorems about the boundedness of some sublinear operators on these Morrey-Herz spaces are established, which extend the related known results.

Ограниченность сублинейных операторов в пространстве Моррея-Герца над пространством однородного типа


В работе введено понятие пространств Моррея-Герца над основным пространством однородного типа, и установлен ряд теорем об ограниченности некоторых сублинейных операторов в этих пространствах, которые обобщают ранее иэвестные реэультаты в этом направлении.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. Beurling, Construction and analysis of some convolution algebras, Ann. Inst. Fourier Grenoble, 14(1964), 1–32.MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    C. Herz, Lipschhitz spaces and Bernstein’s theorem on absolutely convergent Fourier transforms, J. Math. Mech., 18(1968), 283–324.MathSciNetMATHGoogle Scholar
  3. [3]
    D. Deng and Y. Han, Harmonic analysis on spaces of homogeneous type, Springer (Berlin-Heidelberg, 2008).Google Scholar
  4. [4]
    S. Lu and L. Xu, Boundedness of rough singular integral operators on homogeneous Morrey-Herz spaces, Hokkaido Math. J., 34(2005), 299–314.MathSciNetMATHGoogle Scholar
  5. [5]
    V. Kokilashvili and A. Kufnerc, Fractional integrals on spaces of homogeneous type, Comment. Math. Univ. Carolin., 30(1989), 511–523.MathSciNetMATHGoogle Scholar
  6. [6]
    W. Pan, Weighted norm inequalities for fractional integrals and maximal functions on spaces of homogeneous type, Acta Sci. Natur. Univ. Pekinensis, 26(1990), 543–553.MATHGoogle Scholar
  7. [7]
    X. Li and D. Yang, Boundedness of some sublinear operators on Herz spaces, Illinois J. Math., 40(1996), 484–501.MathSciNetMATHGoogle Scholar
  8. [8]
    X-X. Tao, X. Yu and S-Y. Zhang, Marcinkiewicz integrals with variable kernels on Hardy and weak Hardy spaces, J. Funct. Spaces Appl., 8(2010), 1–16.MathSciNetMATHCrossRefGoogle Scholar
  9. [9]
    Y-L. Shi and X-X. Tao, Multilinear Riesz potential operators on Herz-type spaces and generalized Morrey spaces, Hokkaido Math. J., 38(2009), 635–662.MathSciNetMATHGoogle Scholar
  10. [10]
    Y-L. Shi and X-X. Tao, Boundedness for multilinear fractional integral operators on Herz type spaces, Appl. Math. J. Chinese Univ. Ser. B, 4(2008), 437–446.MathSciNetCrossRefGoogle Scholar
  11. [11]
    Y-L. Shi, X-X. Tao, and T-T. Zheng, Multilinear Riesz Potential on Morrey-Herz spaces with non-doubling measures, J. Inequal. Appl., 2010(2010), Article ID 731016, 21 pages.Google Scholar
  12. [12]
    Z. Liu and Y. Zeng, Herz spaces over spaces of homogeneous type and their application, Acta Math. Sci. Ser. A Chin., 19(1999), 270–277.MathSciNetMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2013

Authors and Affiliations

  1. 1.Department of fundamental CoursesZhejiang Pharmaceutical CollegeNingbo, ZhejiangP. R. China
  2. 2.Institute of applied Mathematics and School of ScienceZhejiang University of Science and TechnologyHangzhou, ZhejiangP. R. China

Personalised recommendations